# SDR 96ZZZX1803

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- System (JASC): 6420 · Tail Rotor Head
- Part: Laminated Hinge
- Part number: 35033215300
- Condition: Excess Wear
- Location: T/R Yoke
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED TEETERING BEARINGS (LAMINATED HINGE) AT ONE-HUNDRED HOUR INSPECTION, 60 HOURS AGO, THEN AT PRE-FLIGHT, NOTICED SEVERE WEAR.  REMOVED FROM SERVICE.  SUBMITTED TO MANUFACTURE FOR WARRANTY.
